# SDR AALA20111023ORD02

- Difficulty date: October 23, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 61,234 hours, 31,830 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED LEFT AND RIGHT INBOARD AND OUTBOARD ANTI SKID LIGHTS ILLUMINATED WITH LANDING GEAR EXTENSION.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI-SKID CONTROL BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
